Skip to Main Content

On a Stress Function Method of Plane-Stress Thermoelastic Problem in a Multiply Connected Region of Variable Thickness

J. Appl. Mech. Dec 1984, 51(4): 727-732 (6 pages)
This article has been cited by the following articles in journals that are participating in CrossRef Cited-by Linking.
  • S.M. Ahmed
  • N.A. Zeiden
Applied Mathematics and Computation. January 2002, 133(2-3)
  • A. K. Naghdi
Journal of Thermal Stresses. January 1996, 19(4)
Close Modal
This Feature Is Available To Subscribers Only

Sign In or Create an Account

Close Modal
Close Modal